RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 4, Number 1  

This issue of the Moscow Mathematical Journal is dedicated to Pierre Cartier on the occasion of his 70th birthday.
It is being published jointly with the Société Mathématique de France.


Pierre Cartier
J.-P. Bourguignon, M. Broué, F. Digne, G. Henniart, Yu. S. Ilyashenko, B. Keller, Y. Kosmann-Schwarzbach, M. Rosso, A. B. Sossinski, M. A. Tsfasman
3
Publications, séminaires et éditions de Pierre Cartier
5
Estimates of automorphic functions
J. H. Bernstein, A. Reznikov
19
Picard groups in Poisson geometry
H. Bursztyn, A. Weinstein
39
Modular Hecke algebras and their Hopf symmetry
A. Connes, H. Moscovici
67
Rankin-Cohen brackets and the Hopf algebra of transverse geometry
A. Connes, H. Moscovici
111
Une nouvelle transformation pour les statistiques Euler-mahoniennes ensemblistes
D. Foata, G.-N. Han
131
Parabolic character sheaves. I
G. Lusztig
153
Moduli stacks $\overline L_{g,S}$
Yu. I. Manin
181
On descent algebras and twisted bialgebras
F. Patras, Ch. Reutenauer
199
Varieties over field with one element
Ch. Soulé
217
Open Diophantine problems
M. Waldschmidt
245
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019